Publications

Hybrid Systems

  • Periodic stabilization of discrete-time switched linear systems,” D.-H. Lee and J. Hu, IEEE Trans. Automatic Control, July 2017. To appear.
    [BibTeX] [pdf]

    @article{LeeHu_TAC17,
      author = {D.-H. Lee and J. Hu},
      title = {Periodic stabilization of discrete-time switched linear systems},
      journal = {IEEE Trans. Automatic Control},
      year = {2017},
      note = {To appear}
    }
    
  • Resilient stabilization of switched linear control systems against adversarial switching,” J. Hu, J. Shen and D.-H. Lee, IEEE Trans. Automatic Control, August 2017. To appear. (Purdue Technical Report TR-ECE 15-06).
    [BibTeX] [pdf]

    @article{HuSL_TAC17,
      author = {J. Hu and J. Shen and D.-H. Lee},
      title = {Resilient stabilization of switched linear control systems against adversarial switching},
      journal = {IEEE Trans. Automatic Control},
      year = {2017},
      note = {To appear. (Purdue Technical Report TR-ECE 15-06)}
    }
    
  • Dual-mode robust fault estimation for switched linear systems with state jumps,” A. Chakrabarty, S. Johnson, J. Hu, S. Zak and R. A. Decarlo, Nonlinear Analysis: Hybrid Systems, 2016. In revision.
    [BibTeX] [pdf]

    @article{ChakrabartyJHZD_NAHS16,
      author = {A. Chakrabarty and S. Johnson and J. Hu and S. Zak and R. A. Decarlo},
      title = {Dual-mode robust fault estimation for switched linear systems with state jumps},
      journal = {Nonlinear Analysis: Hybrid Systems},
      year = {2016},
      note = {In revision}
    }
    
  • Generalized input-to-state l_2-gain of discrete-time switched linear control systems,” J. Hu, J. Shen and V. Putta, SIAM J. Control and Optimization, vol. 54, no. 3, pp. 1475-1503, 2015.
    [BibTeX] [pdf]

    @article{HuSV_TAC2014,
      author = {J. Hu and J. Shen and V. Putta},
      title = {Generalized input-to-state l_2-gain of discrete-time switched linear control systems},
      journal = {SIAM J. Control and Optimization},
      year = {2015},
      volume = {54},
      number = {3},
      pages = {1475--1503}
    }
    
  • Stability analysis of discrete-time piecewise-linear systems: A generating function approach,” K. Liu, J. Hu, Y. Yao, B. Yang and X. Huo, Int. J. Control, Automation, and Systems, vol. 12, no. 5, pp. 1005-1010, Oct. 2014.
    [BibTeX] [pdf]

    @article{LiuHYYH_IJCAS2014,
      author = {K. Liu and J. Hu and Y. Yao and B. Yang and X. Huo},
      title = {Stability analysis of discrete-time piecewise-linear systems: A generating function approach},
      journal = {Int. J. Control, Automation, and Systems},
      year = {2014},
      volume = {12},
      number = {5},
      pages = {1005--1010}
    }
    
  • Stability of discrete-time switched homogeneous systems on cones and conewise homogeneous inclusions,” J. Shen and J. Hu, SIAM J. Control and Optimization, vol. 50, no. 4, pp. 2216-2253, Aug. 2012.
    [BibTeX] [pdf]

    @article{ShenH_SICON12,
      author = {J. Shen and J. Hu},
      title = {Stability of discrete-time switched homogeneous systems on cones and conewise homogeneous inclusions},
      journal = {SIAM J. Control and Optimization},
      year = {2012},
      volume = {50},
      number = {4},
      pages = {2216--2253}
    }
    
  • Infinite horizon switched LQR problems in discrete time: A suboptimal algorithm with performance analysis,” W. Zhang, J. Hu and A. Abate, IEEE Trans. Automatic Control, vol. 57, no. 7, pp. 1815-1821, Jul. 2012.
    [BibTeX] [pdf]

    @article{ZhangHA_TAC12,
      author = {W. Zhang and J. Hu and A. Abate},
      title = {Infinite horizon switched LQR problems in discrete time: A suboptimal algorithm with performance analysis},
      journal = {IEEE Trans. Automatic Control},
      year = {2012},
      volume = {57},
      number = {7},
      pages = {1815--1821}
    }
    
  • Generating functions of discrete-time switched linear systems: Analysis, computation, and stability applications,” J. Hu, J. Shen and W. Zhang, IEEE Trans. Automatic Control, vol. 56, no. 5, pp. 1059-1074, May 2011.
    [BibTeX] [pdf]

    @article{HuSZ_TAC11,
      author = {J. Hu and J. Shen and W. Zhang},
      title = {Generating functions of discrete-time switched linear systems: Analysis, computation, and stability applications},
      journal = {IEEE Trans. Automatic Control},
      year = {2011},
      volume = {56},
      number = {5},
      pages = {1059--1074}
    }
    
  • Quadratic optimal control of switched linear stochastic systems,” W. Zhang, J. Hu and J. Lian, System and Control Letter, vol. 59, no. 11, pp. 736-744, Nov. 2011.
    [BibTeX] [pdf]

    @article{ZhangHL_SCL11,
      author = {W. Zhang and J. Hu and J. Lian},
      title = {Quadratic optimal control of switched linear stochastic systems},
      journal = {System and Control Letter},
      year = {2011},
      volume = {59},
      number = {11},
      pages = {736--744}
    }
    
  • On the value functions of the discrete-time switched LQR problem,” W. Zhang, J. Hu and A. Abate, IEEE Trans. Automatic Control, vol. 54, no. 11, pp. 2669-2674, Nov. 2009. (Purdue Technical Report TR-ECE 09-03).
    [BibTeX] [pdf]

    @article{ZhangHA_TAC09,
      author = {W. Zhang and J. Hu and A. Abate},
      title = {On the value functions of the discrete-time switched LQR problem},
      journal = {IEEE Trans. Automatic Control},
      year = {2009},
      volume = {54},
      number = {11},
      pages = {2669--2674},
      note = {(Purdue Technical Report TR-ECE 09-03)}
    }
    
  • Exponential stabilization of discrete-time switched linear systems,” W. Zhang, A. Abate, J. and M. P. Vitus, Automatica, vol. 45, no. 11, pp. 2526-2536, Nov. 2009. (Purdue Technical Report TR-ECE 09-01).
    [BibTeX] [pdf]

    @article{ZhangAHV_Automatica09,
      author = {W. Zhang and A. Abate and J. and M. P. Vitus},
      title = {Exponential stabilization of discrete-time switched linear systems},
      journal = {Automatica},
      year = {2009},
      volume = {45},
      number = {11},
      pages = {2526--2536},
      note = {(Purdue Technical Report TR-ECE 09-01)}
    }
    
  • Periodic stabilization of discrete-time controlled switched linear systems,” D.-H. Lee and J. Hu, in American Control Conf., 2017. Accepted.
    [BibTeX] [pdf]

    @inproceedings{LeeH_ACC17a,
      author = {D.-H. Lee and J. Hu},
      title = {Periodic stabilization of discrete-time controlled switched linear systems},
      booktitle = {American Control Conf.},
      year = {2017},
      note = {Accepted}
    }
    
  • On the graph control Lyapunov function for stabilization of discrete-time switched linear systems,” D.-H. Lee and J. Hu, in American Control Conf., 2017. Accepted.
    [BibTeX] [pdf]

    @inproceedings{LeeH_ACC17b,
      author = {D.-H. Lee and J. Hu},
      title = {On the graph control Lyapunov function for stabilization of discrete-time switched linear systems},
      booktitle = {American Control Conf.},
      year = {2017},
      note = {Accepted}
    }
    
  • Periodic stabilization of switched linear systems revisited,” D.-H. Lee and J. Hu, in American Control Conf., pp. 691-696, 2016.
    [BibTeX] [pdf]

    @inproceedings{LeeH_ACC16b,
      author = {D.-H. Lee and J. Hu},
      title = {Periodic stabilization of switched linear systems revisited},
      booktitle = {American Control Conf.},
      year = {2016},
      pages = {691--696}
    }
    
  • Graph control Lyapunov function for stabilization of discrete-time switched linear systems,” D.-H. Lee and J. Hu, in American Control Conf., pp. 697-702, 2016.
    [BibTeX] [pdf]

    @inproceedings{LeeH_ACC16a,
      author = {D.-H. Lee and J. Hu},
      title = {Graph control Lyapunov function for stabilization of discrete-time switched linear systems},
      booktitle = {American Control Conf.},
      year = {2016},
      pages = {697--702}
    }
    
  • Periodic stabilization of discrete-time switched linear systems,” D.-H. Lee and J. Hu, in Proc. 54th IEEE Int. Conf. Decision and Control, pp. 4260-4265, 2015.
    [BibTeX] [pdf]

    @inproceedings{LeeH_CDC15,
      author = {D.-H. Lee and J. Hu},
      title = {Periodic stabilization of discrete-time switched linear systems},
      booktitle = {Proc. 54th IEEE Int. Conf. Decision and Control},
      year = {2015},
      pages = {4260--4265}
    }
    
  • Stabilizing switched linear systems under adversarial switching,” J. Hu and D.-H. Lee, in 54th IEEE Int. Conf. Decision and Control, pp. 2875-2880, 2015.
    [BibTeX] [pdf]

    @inproceedings{HuLS_CDC15,
      author = {J. Hu and D.-H. Lee},
      title = {Stabilizing switched linear systems under adversarial switching},
      booktitle = {54th IEEE Int. Conf. Decision and Control},
      year = {2015},
      pages = {2875--2880}
    }
    
  • Efficient computation of generalized input-to-state L_2-gains of discrete-time switched linear systems,” V. Putta, G. Zhu, J. Hu and J. Shen, in Proc. 15th ACM Int. Conf. on Hybrid Systems: Computation and Control (HSCC'12), pp. 177-186, Apr. 17--19 2012.
    [BibTeX] [pdf]

    @inproceedings{PuttaZHS_HSCC12,
      author = {V. Putta and G. Zhu and J. Hu and J. Shen},
      title = {Efficient computation of generalized input-to-state L_2-gains of discrete-time switched linear systems},
      booktitle = {Proc. 15th ACM Int. Conf. on Hybrid Systems: Computation and Control (HSCC'12)},
      publisher = {ACM New York},
      year = {2012},
      pages = {177--186}
    }
    
  • A Study of the generalized input-to-state L_2-gain of discrete-time switched linear systems,” V. Putta, G. Zhu, J. Hu and J. Shen, in Proc. 50th IEEE Int. Conf. Decision and Control, pp. 435-440, Dec. 2011.
    [BibTeX] [pdf]

    @inproceedings{PuttaZHS_CDC11,
      author = {V. Putta and G. Zhu and J. Hu and J. Shen},
      title = {A Study of the generalized input-to-state L_2-gain of discrete-time switched linear systems},
      booktitle = {Proc. 50th IEEE Int. Conf. Decision and Control},
      year = {2011},
      pages = {435--440}
    }
    
  • A generating function approach to the stability of discrete-time switched linear systems,” J. Hu, J. Shen and W. Zhang, in Proc. 13th ACM Int. Conf. on Hybrid Systems: Computation and Control (HSCC 2010), pp. 273-282, Apr. 2010.
    [BibTeX] [pdf]

    @inproceedings{HuSZ_HSCC10,
      author = {J. Hu and J. Shen and W. Zhang},
      title = {A generating function approach to the stability of discrete-time switched linear systems},
      booktitle = {Proc. 13th ACM Int. Conf. on Hybrid Systems: Computation and Control (HSCC 2010)},
      publisher = {ACM},
      year = {2010},
      pages = {273--282}
    }
    
  • Stability of discrete-time conewise linear inclusions and switched linear systems,” J. Shen and J. Hu, in Proc. American Control Conference, pp. 4034-4039, Jun. 2010.
    [BibTeX] [pdf]

    @inproceedings{ShenH_ACC10,
      author = {J. Shen and J. Hu},
      title = {Stability of discrete-time conewise linear inclusions and switched linear systems},
      booktitle = {Proc. American Control Conference},
      year = {2010},
      pages = {4034--4039}
    }
    
  • Stability of switched linear systems on cones: A generating function approach,” J. Shen and J. Hu, in Proc. 49th IEEE Int. Conf. Decision and Control, pp. 420-425, Dec. 2010.
    [BibTeX] [pdf]

    @inproceedings{ShenH_CDC10,
      author = {J. Shen and J. Hu},
      title = {Stability of switched linear systems on cones: A generating function approach},
      booktitle = {Proc. 49th IEEE Int. Conf. Decision and Control},
      year = {2010},
      pages = {420--425}
    }
    
  • Efficient suboptimal solutions of switched LQR problems,” W. Zhang, A. Abate and J. Hu, in Proc. American Control Conference, pp. 1084-109, Jun. 2009.
    [BibTeX] [pdf]

    @inproceedings{ZhangAH_ACC09,
      author = {W. Zhang and A. Abate and J. Hu},
      title = {Efficient suboptimal solutions of switched LQR problems},
      booktitle = {Proc. American Control Conference},
      year = {2009},
      pages = {1084--109}
    }
    
  • Stabilization of discrete-time switched linear systems: A control-Lyapunov function approach,” W. Zhang, A. Abate and J. Hu, in Hybrid Systems: Computation and Control (HSCC 2009), vol. 5469, pp. 411-425, Apr. 2009.
    [BibTeX] [pdf]

    @inproceedings{ZhangAH_HSCC09,
      author = {W. Zhang and A. Abate and J. Hu},
      title = {Stabilization of discrete-time switched linear systems: A control-Lyapunov function approach},
      booktitle = {Hybrid Systems: Computation and Control (HSCC 2009)},
      publisher = {Springer-Verlag},
      year = {2009},
      volume = {5469},
      pages = {411--425}
    }
    
  • On piecewise quadratic control-Lyapunov functions for switched linear systems,” W. Zhang, A. Abate, M. P. Vitus and J. Hu, in Proc. Joint 48th IEEE Int. Conf. Decision and Control and 28th Chinese Control Conf., pp. 1088-1093, Dec. 2009.
    [BibTeX] [pdf]

    @inproceedings{ZhangAVH_CDC09,
      author = {W. Zhang and A. Abate and M. P. Vitus and J. Hu},
      title = {On piecewise quadratic control-Lyapunov functions for switched linear systems},
      booktitle = {Proc. Joint 48th IEEE Int. Conf. Decision and Control and 28th Chinese Control Conf.},
      year = {2009},
      pages = {1088--1093}
    }
    
  • Optimal quadratic regulation for discrete-time switched linear systems: A numerical approach,” W. Zhang and J. Hu, in Proc. American Control Conference, pp. 4615-4620, Jun. 2008.
    [BibTeX] [pdf]

    @inproceedings{ZhangH_ACC08,
      author = {W. Zhang and J. Hu},
      title = {Optimal quadratic regulation for discrete-time switched linear systems: A numerical approach},
      booktitle = {Proc. American Control Conference},
      year = {2008},
      pages = {4615--4620}
    }
    
  • On the value functions of the optimal quadratic regulation problem for discrete-time switched linear systems,” W. Zhang and J. Hu, in Proc. IEEE Int. Conf. Decision and Control, pp. 5342-5347, Dec. 2008.
    [BibTeX] [pdf]

    @inproceedings{ZhangH_CDC08,
      author = {W. Zhang and J. Hu},
      title = {On the value functions of the optimal quadratic regulation problem for discrete-time switched linear systems},
      booktitle = {Proc. IEEE Int. Conf. Decision and Control},
      year = {2008},
      pages = {5342--5347}
    }
    
  • On optimal quadratic regulation for discrete-time switched linear systems,” W. Zhang and J. Hu, in Hybrid Systems: Computation and Control (HSCC 2008), vol. 4981, pp. 584-597, Apr. 2008.
    [BibTeX] [pdf]

    @inproceedings{ZhangH_HSCC08,
      author = {W. Zhang and J. Hu},
      title = {On optimal quadratic regulation for discrete-time switched linear systems},
      booktitle = {Hybrid Systems: Computation and Control (HSCC 2008)},
      publisher = {Springer-Verlag},
      year = {2008},
      volume = {4981},
      pages = {584--597}
    }
    
  • A stochastic approximation method for reachability computations,” M. Prandini and J. Hu, in Stochastic Hybrid Systems: Theory and Safety Critical Applications, vol. 337, pp. 107-139, 2006.
    [BibTeX] [pdf]

    @inproceedings{PrandiniH_SHSbook06_a,
      author = {M. Prandini and J. Hu},
      title = {A stochastic approximation method for reachability computations},
      booktitle = {Stochastic Hybrid Systems: Theory and Safety Critical Applications},
      publisher = {Springer-Verlag},
      year = {2006},
      volume = {337},
      pages = {107--139}
    }
    
  • Stochastic reachability: Theory and numerical approximation,” M. Prandini and J. Hu, in Stochastic Hybrid Systems, vol. 24, pp. 107-138, 2006.
    [BibTeX] [pdf]

    @inproceedings{PrandiniH_SHSbook06_b,
      author = {M. Prandini and J. Hu},
      title = {Stochastic reachability: Theory and numerical approximation},
      booktitle = {Stochastic Hybrid Systems},
      publisher = {Taylor & Francis Group/CRC Press},
      year = {2006},
      volume = {24},
      pages = {107-138}
    }
    
  • Adjoint-based optimal control of the expected exit time for stochastic hybrid systems,” R. Raffard, J. Hu and C. Tomlin, in Hybrid Systems: Computation and Control, 8th Int. Workshop (HSCC 2005), vol. 3414, pp. 557-572, Apr. 2005.
    [BibTeX] [pdf]

    @inproceedings{RaffardHT_HSCC05,
      author = {R. Raffard and J. Hu and C. Tomlin},
      title = {Adjoint-based optimal control of the expected exit time for stochastic hybrid systems},
      booktitle = {Hybrid Systems: Computation and Control, 8th Int. Workshop (HSCC 2005)},
      publisher = {Springer-Verlag},
      year = {2005},
      volume = {3414},
      pages = {557--572}
    }
    
  • Symmetry reduction of a class of hybrid systems,” J. Hu and S. Sastry, in Hybrid Systems: Computation and Control, 5th Int. Workshop (HSCC 2002), vol. 2289, pp. 267-280, Apr. 2002.
    [BibTeX] [pdf]

    @inproceedings{HuS_HSCC02,
      author = {J. Hu and S. Sastry},
      title = {Symmetry reduction of a class of hybrid systems},
      booktitle = {Hybrid Systems: Computation and Control, 5th Int. Workshop (HSCC 2002)},
      publisher = {Springer-Verlag},
      year = {2002},
      volume = {2289},
      pages = {267--280}
    }
    
  • Hybrid geodesics as optimal solutions to the collision-free motion planning problem,” J. Hu, M. Prandini, K. H. Johansson and S. Sastry, in Hybrid Systems: Computation and Control, 4th Int. Workshop (HSCC 2001),, vol. 2034, pp. 305-318, Apr. 2001.
    [BibTeX] [pdf]

    @inproceedings{HuPJS_HSCC01,
      author = {J. Hu and M. Prandini and K. H. Johansson and S. Sastry},
      title = {Hybrid geodesics as optimal solutions to the collision-free motion planning problem},
      booktitle = {Hybrid Systems: Computation and Control, 4th Int. Workshop (HSCC 2001),},
      publisher = {Springer-Verlag},
      year = {2001},
      volume = {2034},
      pages = {305--318}
    }
    
  • Towards a theory of stochastic hybrid systems,” J. Hu, J. Lygeros and S. Sastry, in Hybrid Systems: Computation and Control, 3rd Int. Workshop (HSCC 2000), vol. 1790, pp. 160-173, Apr. 2000.
    [BibTeX] [pdf]

    @inproceedings{HuLS_HSCC00,
      author = {J. Hu and J. Lygeros and S. Sastry},
      title = {Towards a theory of stochastic hybrid systems},
      booktitle = {Hybrid Systems: Computation and Control, 3rd Int. Workshop (HSCC 2000)},
      publisher = {Springer-Verlag},
      year = {2000},
      volume = {1790},
      pages = {160-173}
    }